# SDR 2007UALA01963

- Difficulty date: June 11, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N226UA
- Make and model: Boeing 777222
- Aircraft serial: 30226
- Aircraft time: 20,710 hours, 2,756 cycles
- Engine: Pwa PW4090
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT 3F AFT SIDE CAME OFF.   [06-26-07]  REPLACED EMERGENCY EVACUATION LIGHT AT 3F AFT SIDE. EMERGENCY LIGHT SYS TEST OK.
